MAUDE Adverse Event Report: MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER
Model Number 2067L
Medical Device Problem Codes Defective Component (2292); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: at analysis it was found that radiofrequency (rf) head was causing the programmer to power down immediately after plugging the rf head into the programmer.The rf head cable was defective; the cable was replaced.The rf head passed all final functional and systems tests.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the radiofrequency (rf) head originally returned as an associated device subsequently tested out of specification during manufacturer's analysis.No patient complications have been reported as a result of this event.

Brand Name
PROGRAMMING HEAD
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key11242387
Report Number2182208-2021-00410
Device Sequence Number14342345
Product Code KRG
UDI-Device Identifier00613994435125
UDI-Public00613994435125
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067L
Device Catalogue Number2067L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2090 PROGRAMMER,